# SDR DU4R2006600

- Difficulty date: August 19, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930547U70
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291020 N/R 32059 RT OB SEAT TRACK AT FS 418-800 RBL 54 CORRODED.  REMOVED CORRODED SEAT TRACK, CUT AND INSTALLED 48 FOOT SECTION OF TRACK P/N 5930547U70 IAW SRM 51-10-4 AND 53-05D.
